MathSciNet Relay Station
MathSciNet bibliographic data
MR1213872 42B10 (47G10)
Ziesler, S. $L^p$-boundedness of the Hilbert transform and maximal function associated to flat plane curves. Proc. Amer. Math. Soc. 122 (1994), no. 4, 1035–1043.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement